# SDR CA120816002

- Difficulty date: August 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT401
- Engine: Orenda OE600A
- Propeller: Mcauly 3FF32C501
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Failed
- Location: Engine
- Component: Orenda Engine, Orenda, OE600A
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(CAN) INFLIGHT ENGINE FAILURE DUE INTERNAL CAM SHAFT/VALVE TRAIN FAILURE.
